# SDR HAL960065

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Broken
- Location: Bs 1964
- Part time: 72,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED, BROKEN OFF BETWEEN STRINGER 52 AND 51R.  INSTALLED SHEAR TIE CLIP REPAIR PER SRM 53-30-00, FIG 10. (M)
